Advil Liqui-Gels Minis Pain Reliever / Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, 20 ct

In stock
ITEM
20187701
$4.00

Minimum order qty 1
Every 72 you order gets shipped as a pack
Print
Advil Liqui-Gels Minis are perfect for those looking for an easy-to-swallow liquid-filled capsule that provides powerful pain relief. Powered by the same proven active ingredient as Advil Liqui-Gels, Advil Liqui-Gels Minis are 33% smaller, making them easier to swallow without compromising their effectiveness. Whether you suffer from headaches, back pain, muscle aches, menstrual cramps, minor arthritis, and pains associated with the common cold Advil Liqui-Gels Minis delivers fast, powerful pain relief for your tough pain in an easier to swallow size. If you’re looking for fast acting pain relief, in an easy to swallow size, add Advil Liqui-Gels Minis to your shopping cart today. The medicine in Advil is the number one doctor-recommended treatment for effective pain relief and the #1-selling pain reliever among over-the-counter medications. Whether you have muscle aches, headaches, back pain, or a fever, the smaller, easier-to-take Liqui-Gels Minis will deliver long- lasting pain relief. Get a head start on quick and effective pain relief by adding Advil Liqui-Gels Minis to your shopping cart. Dosing: For those 12 years of age and older, taking one liquid filled capsule every four to six hours is recommended while symptoms persist. If your pain or fever does not respond to one capsule, two may be used. Do not exceed six Advil Liqui-Gels Minis capsules in 24 hours unless directed to by a doctor. For dosage recommendations for those under 12, ask a doctor. Ingredients: The active ingredient in Advil Liqui-Gels Minis include 200 milligrams of solubilized ibuprofen (an NSAID). The inactive Ingredients include FD&C green no. 3, gelatin, medium-chain triglycerides, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, and sorbitol sorbitan solution. This product is sold in 20 count, 80 count, or 160 count packaging.
More Information
Brand Advil
Unit Size 20 each
Available Online & In-Store

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
Advil Junior Strength Fever Reducer / Pain Reliever Chewable Tablets, 100mg Ibuprofen, Grape Flavor, 24 Count Same great fever-fighting power of Children’s Advil® in a convenient, grape-flavored chewable tablet, perfect for kids aged 6-11 years old. No dosing cup or water needed to relieve fever for up to 8 hours.. Quickview
Advil Junior Strength Fever Reducer / Pain Reliever Chewable Tablets, 100mg Ibuprofen, Grape Flavor, 24 Count
Same great fever-fighting power of Children’s Advil® in a convenient, grape-flavored chewable tablet, perfect for kids aged 6-11 years old. No dosing cup or water needed to relieve fever for up to 8 hours.
View Details X
Advil PM Liqui-Gels Pain Reliever/Nighttime Sleep Aid Liquid Filled Capsule, 200mg Ibuprofen, 38mg Diphenhydramine, 20 CT Sleep better with Advil PM. By combining the #1 selling pain reliever with the #1 selling soothing sleep aid (2), Advil PM helps you fall asleep faster and stay asleep longer (1). Don't let backache, minor arthritis pain, joint pain or other minor nighttime aches and pains interrupt a restful night's sleep. Put Pain to Rest: Sleep is your body’s natural way to revitalize and recover from the wear and tear of the day. If pain is keeping you awake, try Advil PM for unsurpassed nighttime pain relief. (3) Ingredients: The active ingredients in Advil PM Caplets include 200 milligrams of ibuprofen (an NSAID) and 38 milligrams of diphenhydramine citrate. (1) Compared to a placebo or no treatment (2) Among OTC brands (3) Among leading OTC nighttime pain relievers. Quickview
Advil PM Liqui-Gels Pain Reliever/Nighttime Sleep Aid Liquid Filled Capsule, 200mg Ibuprofen, 38mg Diphenhydramine, 20 CT
Sleep better with Advil PM. By combining the #1 selling pain reliever with the #1 selling soothing sleep aid (2), Advil PM helps you fall asleep faster and stay asleep longer (1). Don't let backache, minor arthritis pain, joint pain or other minor nighttime aches and pains interrupt a restful night's sleep. Put Pain to Rest: Sleep is your body’s natural way to revitalize and recover from the wear and tear of the day. If pain is keeping you awake, try Advil PM for unsurpassed nighttime pain relief. (3) Ingredients: The active ingredients in Advil PM Caplets include 200 milligrams of ibuprofen (an NSAID) and 38 milligrams of diphenhydramine citrate. (1) Compared to a placebo or no treatment (2) Among OTC brands (3) Among leading OTC nighttime pain relievers
View Details X
Advil Multi-Symptom Cold&Flu 10ct Active Ingredients Active Ingredients (In Each Tablet)...PurposesChlorpheniramine Maleate 4mg...Antihistamine Ibuprofen 200mg (NSAID)*...Pain Reliever/Fever Reducer Phenylephrine HCI 10mg...Nasal Decongestant *Nonsteroidal Anti-Inflammatory Drug. Quickview
Advil Multi-Symptom Cold&Flu 10ct

Active Ingredients Active Ingredients (In Each Tablet)...PurposesChlorpheniramine Maleate 4mg...Antihistamine Ibuprofen 200mg (NSAID)*...Pain Reliever/Fever Reducer Phenylephrine HCI 10mg...Nasal Decongestant *Nonsteroidal Anti-Inflammatory Drug

View Details X